# SDR AALA201808159015

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 13,481 hours, 3,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1  DOOR EMERGENCY OPERATING CYLINDER  PRESSURE LOW, 1400 PSI AT 80 DEGREES FARENHEIT.  SERVICED THE R1 DOOR EMERGENCY OPERATING CYLINDER IAW AMM 52-10-00.
